# SDR ASAA2013072595801

- Difficulty date: July 25, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465302
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480, STR 8-9R FRAME IS CRACKED AT AC DUCT ATTACH POINT.  ACFT GROUNDED. REPAIRED FRAME CRACKED IAW T/C AD20062609 400-53-1-755, FIG 3.
